# SDR AALA996054

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Seat 3
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - ON SEAT 3 DEF EMERGENCY LIGHT IN OPERATIVE.  RECONNECTED WIRES ON EMERGENCY LIGHT.  OPS CHECK GOOD.  (M)
